# SDR CA960522005

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Enstrm F28C
- Engine: Lyc HIO360E1AD
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 281500021
- Condition: Delamination
- Location: T/R
- Part time: 750 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE DELAMINATING IN MID PART OF BLADE TOWARDS LEADING EDGE.
